Has anyone experienced stomach issues with Teva Liothyronine?
My 18 year old daughter, who has secondary hypothyroidism, recently had her prescription changed from 75 mcg of Levo to 50mcg of Levo plus 20mcg of Liothyronine. The endo specified on the prescription that the Liothyronine should be Thybon Henning, however the pharmacist gave her Teva instead and with hindsight we really should have queried this.
She's been on Liothyronine now for just over a week and her stomach feels very bloated, painful and she's also constipated. She had very bad digestive problems before going on to Levo several months ago, however everything seemed to improve quite a bit on the Levo and we were hoping that a small amount of T3 would improve things even more, however it seems to have had the opposite effect! Other than these stomach issues she hasn't experienced any side effects at all from the Liothyronine , although from reading other posts it seems as though she's been given a very high starting dose. We would love to know whether anyone experienced anything similar to this?